- -

On pseudo-k-spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On pseudo-k-spaces

Show full item record

Miranda, AM. (2008). On pseudo-k-spaces. Applied General Topology. 9(2):177-184. doi:10.4995/agt.2008.1797.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86426

Files in this item

Item Metadata

Title: On pseudo-k-spaces
Author:
Issued date:
Abstract:
[EN] In this note a new class of topological spaces generalizingk-spaces, the pseudo-k-spaces, is introduced and investigated. Particu-lar attention is given to the study of products of such spaces, in analogyto what is ...[+]
Subjects: Quotient map , Product space , Locally compact space , (locally) Pseudocompact space , Pseudo-k-space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2008.1797
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2008.1797
Type: Artículo

This item appears in the following Collection(s)

Show full item record